# SDR 97ZZZX3746

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8529S
- Make and model: Cessna 182H
- Aircraft serial: 18256629
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 5395473119
- Condition: Debonded
- Location: Alternator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN ALTERNATOR DRIVE BELT PURCHASED FROM API PARTS INTERNATIONAL WAS RECEIVED IN A DE-BONDED CONDITION ALONG WITH A SECOND BELT WHICH WAS NORMAL.  CURE DATE ON DEFECTIVE PART, 1Q96/3Q01.
